MAUDE Adverse Event Report: SONOVA AG PHONAK AUDEO I50-R; HEARING AID, AIR-CONDUCTION, RECEIVER-IN-CANAL

SONOVA AG PHONAK AUDEO I50-R; HEARING AID, AIR-CONDUCTION, RECEIVER-IN-CANAL
Model Number 0501048P5
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It has been brought to the manufacturers attention that there is a gap between the housing and the hearing instrument does not fit in the charger anymore.The hearing instrument seems to be swollen.There has been no actual harm and health impact reported.
 
Additional Manufacturer Narrative
The investigation was initiated.The manufacturer requested the device to be returned for analysis.Supplementary reports will be submitted as soon as possible.
 
Additional Manufacturer Narrative
This incident was reported to the authorities due to a potential harm.The manufacturer conducted follow up interview with the initial reporter.The hcp confirmed that there was no actual harm or impact on the patient's health.Per the hcp the patient first noticed device swelling when he couldn't put the hearing instruments in the charger.The hcp reported that the patient is not using the devices.The hcp doesn't know any further details or circumstances of the device use or this incident.The device was not returned as the patient is abroad for the next several months.There were also no pictures of the device provided.The device analysis is not possible.Therefore it is also not possible to confirm the complaint and if swelling was caused by battery or another component e.G.Damage to housing or another part.There was no service history recorded for this device prior this event.Despite the fact that the device was not returned for analysis and the root cause of the issue is not confirmed, the associated risk file contains several risks addressing device use, maintenance and the battery itself.The accompanying ifu informs the user that the device contains lithium-ion battery and how to use and maintain the device correctly, e.G.It specifies environmental conditions for use, cleaning and drying instructions.The ifu includes warnings to protect hearing aid from heat and never use microwave or other heating devices to dry it.The manufacturer did not observe any trends for this issue on the market.This is the final report.

Brand Name
PHONAK AUDEO I50-R
Common Device Name
HEARING AID, AIR-CONDUCTION, RECEIVER-IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisruetistrasse 28
stafa, zurich 8712
SZ  8712
Manufacturer Contact
aleksandra enns-bray
laubisruetistrasse 28
stafa, zurich 8712
SZ   8712
MDR Report Key22540505
Report Number3005085999-2025-00018
Device Sequence Number12519962
Product Code OSM
UDI-Device Identifier07613389686180
UDI-Public07613389686180
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0501048P5
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown